# SDR AALA961364

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N847AA
- Make and model: Boeing 727223
- Aircraft serial: 20988
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 540
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND SHEAR TIE CORRODED FORWARD OF STATION 540 OUTBOARD OF STRINGER 26R.  REPLACED SHEAR TIE AT STATION 540, OUTBOARD OF STRINGER 26R.  (M)
